# SDR UALA2013020400656

- Difficulty date: February 3, 2013
- Submitted: February 5, 2013
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 43,224 hours, 10,621 cycles
- Engine: Pwa PW4052
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AND SCRATCH 15FT AFT OF BOTTOM EDGE OF FWR CARGO DOOR.  DENT IS APPROX 7" LONG X 2.5" WIDE X 1-8TH" DEEP.   EVALUATED DENT AT C08 VISIT, LOCATED AT BS 654+93 TO 654+100 AT S-34R.  DENT IS 7.5" LONG, A WIDTH=1.5", AND A OVER Y RATIO=18.75, AND DENT WITHIN 1" FROM STRINGER.  CUT OUT DAMAGED SKIN, FABRICATED A DOUBLER AND FILLER AND INSTALLED PER SRM 53-00-01, REPAIR 1 PER SRM.
